# SDR HALA20241231392

- Difficulty date: December 30, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 45,199 hours, 7,219 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, G
- Precautionary procedure: A

## Discrepancy

ATB - HEAVY DIRTY SMELL THROUGHOUT CABIN AND COCKPIT DURING TAKEOFF & CLIMB. HEAVY SMELL DURING LANDING IN AFT CABIN. ODOR LASTED ABOUT 34 MINUTES. FLT CREW DONNED OXYGEN MASK. PERFORMED SMOKE AND/OR OIL SMELL IN THE CABIN TROUBLE SHOOTING PER TSM 71-00-81-810-805-A. NO DEFECTS NOTED. NO 30 DAY HISOTRY. OK FOR SERVICE
